# SDR SWAA981172

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND TRIPLER CRACKED AT FWD LWR CORNER OF AFT ENTRY DOOR CUTOUT.  REPAIRED PER BOEING SRM.
